MathSciNet Relay Station
MathSciNet bibliographic data
MR2372148 46L51 (46L10 46L52)
Junge, Marius; Parcet, Javier Rosenthal's theorem for subspaces of noncommutative $L_p$. Duke Math. J. 141 (2008), no. 1, 75–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement